# SDR QMLA2013012513016

- Difficulty date: January 25, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N574AM
- Make and model: Snias AS350B3
- Aircraft serial: 4613
- Aircraft time: 1,554 hours, 3,716 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Access Panel
- Part number: G10104
- Condition: Cracked
- Location: Tailboom
- Part time: 1,554 hours, 3,716 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 10MM CRACK IN TAILBOOM MOUNTED BATTERY ACCESS DOOR, TOP RT CORNER, DURING 100HR A/F INSPECTION.
